≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

anal itching after antibiotic

Need help: 3 days after finishing Cipro (antibiotic) for a UTI, I started having intense anal itching and redness. Mother was visiting at the time and I was stressed. Mood was and is pretty irritable. Have been working with a homeopath and have tried Lachesis 200c, Sulphur 10M, 1M, and 30c to no avail. Also tried Nit Acid 10M, Ignatia 1M and 30c. Ignatia seems to calm my mood temporarily.

This condition is affecting my ability to concentrate or work, and my sex life is gone. What's more frustrating for me is that I am at a loss as to how to treat it. Tea tree cream soothes it a bit.

A few observations about the anal itching and redness: worse at night and morning from warmth of bed, worse from exercise and bathing, better in cool, open air and after eating. Mood is irritable, agitated, frustrated and melancholy.

I'm also having scant menses, mood swings, low libido and now, hot flashes. I have had eczema all my life on hands and face.

I am female, 42 yrs old. Dark brown hair, slender. Never had this problem before. Not sure what to try next.
Thank you for advising.
 
  jno14 on 2012-10-24
This is just a forum. Assume posts are not from medical professionals.
Please take three doses of Sepia 200 as follows and see how that affects in next 15 days (only 3 doses in 15 days).

day 1 morning
1st dose

day 1 evening
2nd dose

day 2 morning
3rd dose

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
 
kadwa 7 years ago
Thank you. I will give Sepia a try and see what happens.
 
jno14 7 years ago

[message deleted by simone717 on Thu, 01 Nov 2012 00:42:44 GMT]
 
simone717 7 years ago
Hello Kadwa,
I took 3 doses of sepia 200c as recommended. My mind and emotional stated improved but the rash got worse (intense itching and burning). That was 7 days ago. My homeopath suggested Rhus tox and I took a 30c dose 2x which really didn't do anything. Rash started itching and burning worse the past few days so I took another dose of sepia 200c. I feel calmer but the rash is still there. I am also taking Black Walnut 3x per day (with every meal) to rule out parasites. So far no changes. The homeopath thinks Nat mur may be the next remedy to try (that is my constitutional) but I'd like to wait until I hear back from you. Thank you.
 
jno14 7 years ago
jno-
you are not waiting long enough to see remedy
effects. Kadwa said wait 2 weeks. You had a
right reaction to the Sepia, in that law of
cure in homeopathy says. You feel better mentally
first and then 'physical' things start releasing
or aggravating as they are coming out of the body.
 
simone717 7 years ago
Please don't get into the habit of taking remedies one after another. The remedy should be allowed to do it's work before starting another remedy. Natrum Mur is a good suggestion but there is no need to rush. There is no need to take the remedy in high potency like 10M unless mental symptoms make it necessary.
 
kadwa 7 years ago
When a woman has this reaction after taking antibiotics, it is most likely caused by candida overgrowth in the digestive tract. Antibiotics disturb the natural ecology of the body. While taking your homeopathic tx, I would abstain from drinking alcohol, and give up all sugar, fruit juices, yeast products including bread, plus mushrooms, fermented things like miso etc. & pork as all of these things are feeding the fungus. The exception to fermented food would be eating goat yoghurt with lunch and before bed as it helps to restore the ecology without the contamination and dampening effect of cow dairy. Eating foods rich in chlorophyll is wise too.

Good luck.
 
Daniellie 7 years ago
I will add that Dr. Rosencwaig of NZ advocates the stop
sugar diet, but says that a good probiotic- like 8
strain should be taken 3x a day for 3 months.
The directions on probiotics do not say this bc they
are for just general good gut health. He feels that the
gut must be repopulated by flooding it with the good
bacteria, bc they are what keeps candida and other
things in check.

Many Md's and nurse practioners are aware of this now
and telling their patients to do probiotics after the
antibiotics as part of treatment- however they don't
say how many strains or how long etc bc they are
not too educated in that area. Dr. R has a focus on
detox and years of study in this area.
 
simone717 7 years ago
Kadwa,
The rash never improved after taking sepia 200c or even Nat Mur 200c. I also tried eliminating flour, sugar and alcohol for 3 weeks and took Kolorex, a natural anti-fungal supplement, to no avail. I finally took some Coptis (a bitter chinese herb that cools the body internally) and started to get some relief. The rash cleared up around my genitals but now I am experiencing extreme hot flashes every 30 min, vaginal dryness and a dry, red rash on the inside of my left thigh and right arm. This seems like a new set of problems, like peri-menopause and I tried the Sepia 200c once again but it did nothing. Not sure where to go from here. Thank you for any insight.
 
jno14 7 years ago
Please take a single dose of Lycopodium 200.
 
kadwa 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.